# SDR ASAA2019101413107

- Difficulty date: October 11, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 34,084 hours, 9,878 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Eec
- Part number: 2118966222
- Part serial: 96F1851
- Condition: Failed
- Location: Apu
- Part time: 187 hours, 80 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APU START AFTER LANDING FAULT LIGHT ILLUMINATED. GROUNDED - YES. REMOVED AND REPLACED APU ECU ASSY IAW B737-800 AMM 49-61-12 OPS CHECK GOOD BITE CHECK GOOD NO FURTHER DEFECTS NOTED.
